# SDR 9623076635

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625US
- Make and model: Boeing 747227B
- Aircraft serial: 21682
- Engine: Pwa JT9D7Q
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E, A, J

## Discrepancy

DURING TAKEOFF ROTATION, THE NR 3 ENGINE EXPERIENCED TWO COMPRESSOR STALLS.  AT THE TIME OF STALL, EGT ROSE TO 850 DEGREES CELSIUS FOR APPROXIMATELY FIVE MINUTES.  EPR WAS 1.60 AND N1 AND N2 FLUCTUATED THEN DROPPED TO THE BOTTOM OF THE SCALE.  CREW SHUT DOWN THE ENGINE, DUMPED 152,000 LBS OF FUEL AND RETURNED TO MSP WITHOUT FURTHER INCIDENT.  THE NR 3 ENGINE WAS REPLACED AND FUNCTIONAL CHECK WAS NORMAL.
